Conservative prior distributions for variance parameters in hierarchical models

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Conservative prior distributions for variance parameters in hierarchical models

TitleConservative prior distributions for variance parameters in hierarchical models
Publication TypeJournal Article
Year of Publication2006
AuthorsGustafson, P, Hossain, S, MacNab, YC
JournalCanadian Journal of Statistics
Volume34
Pagination377–390
DOI10.1002/cjs.5550340302